Lagrange multiplier based transport theory for quantum wires

Kosov, D.S. (2004) Lagrange multiplier based transport theory for quantum wires. Journal of Chemical Physics, 120 (15). pp. 7165-7168.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: http://dx.doi.org/10.1063/1.1687316
 
22
1


Abstract

We discuss how the Lagrange multiplier method of nonequilibrium steady state statistical mechanics can be applied to describe the electronic transport in a quantum wire. We describe the theoretical scheme using a tight-binding model. The Hamiltonian of the wire is extended via a Lagrange multiplier to "open" the quantum system and to drive current through it. The diagonalization of the extended Hamiltonian yields the transport properties of wire. We show that the Lagrange multiplier method is equivalent to the Landauer approach within the considered model.

Item ID: 26479
Item Type: Article (Research - C1)
ISSN: 1089-7690
Date Deposited: 21 Jun 2013 02:53
FoR Codes: 02 PHYSICAL SCIENCES > 0204 Condensed Matter Physics > 020403 Condensed Matter Modelling and Density Functional Theory @ 50%
03 CHEMICAL SCIENCES > 0307 Theoretical and Computational Chemistry > 030704 Statistical Mechanics in Chemistry @ 50%
SEO Codes: 97 EXPANDING KNOWLEDGE > 970102 Expanding Knowledge in the Physical Sciences @ 100%
Downloads: Total: 1
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page